Browse Title Index


 
Issue Title
 
Volume 24, Number 2, June 2019 APPROXIMATION PROPERTIES OF THE PERTURBED DIFFUSION EQUATION ON THE HALF-LINE Abstract   PDF
Ki-Suk Lee, Soon-Mo Jung
 
Volume 15, Number 3, September 2010 APPROXIMATION SOLUTION FOR NONLINEAR SET-VALUED MIXED RANDOM VARIATIONAL INCLUSIONS INVOLVING RANDOM NONLINEAR (A_{\omega}, \eta_{\omega})-MONOTONE MAPPINGS Abstract   PDF
Hong Gang Li, Xian Bing Pan
 
Volume 10, Number 4, December 2005 ASYMPTOTIC BEHAVIOR OF SOLUTIONS TO A CLASS OF NONLOCAL REACTION-DIFFUSION PROBLEMS WITH DISCRETE TIME DELAY Abstract   PDF
Rong-Nian Wang
 
Volume 18, Number 1, March 2013 ASYMPTOTIC POINTWISE CONTRACTIONS IN MODULAR METRIC SPACES Abstract   PDF
Zhichuan Zhu, Rudong Chen
 
Volume 7, Number 2, June 2002 ASYMPTOTIC STABILITY OF A CLASS OF NONLINEAR FUNCTIONAL DIFFERENTIAL EQUATIONS Abstract   PDF
Nguyen Sinh Bay, Vu Ngoc Phat
 
Volume 13, Number 2, June 2008 ASYMPTOTIC STABILITY OF SOLUTIONS OF NONLINEAR INTEGRAL EQUATIONS Abstract   PDF
K. Balachandran, M. Diana Julie
 
Volume 7, Number 2, June 2002 BACKWARD UNIQUENESS AND UNIQUE CONTINUATION FOR EVOLUTION INEQUALITIES GOVERNED BY SUBDIFFERENTIALS Abstract   PDF
Eugen Varvaruca
 
Volume 20, Number 4, December 2015 BALL CONVERGENCE FOR A NINTH ORDER NEWTON-TYPE METHOD FROM QUADRATURE AND A DOMIAN FORMULAE IN A BANACH SPACE Abstract   PDF
Ioannis K. Argyros, Santhosh George
 
Volume 22, Number 3, September 2017 BALL CONVERGENCE OF NEWTON’S METHOD FOR GENERALIZED EQUATIONS USING RESTRICTED CONVERGENCE DOMAINS AND MAJORANT CONDITIONS Abstract   PDF
Ioannis K. Argyros, Santhosh George
 
Volume 20, Number 3, September 2015 BALL CONVERGENCE THEOREMS FOR KING’S FOURTH-ORDER ITERATIVE METHODS UNDER WEAK CONDITIONS Abstract   PDF
Ioannis K. Argyros, Santhosh George
 
Volume 25, Number 3, September 2020 BERINDE TYPE RESULTS VIA SIMULATION FUNCTIONS IN METRIC SPACES Abstract   PDF
Anantachai Padcharoen, Jong Kyu Kim
 
Volume 26, Number 1, March 2021 BEST APPROXIMATIONS FOR MULTIMAPS ON ABSTRACT CONVEX SPACES Abstract   PDF
Sehie Park
 
Volume 25, Number 1, March 2020 BEST PROXIMITY POINTS OF GENERALIZED CYCLIC WEAK (F,ψ,φ)-CONTRACTIONS IN ORDERED METRIC SPACES Abstract   PDF
Arslan H. Ansari, Jamnian Nantadilok, Mohammad S. Khan
 
Volume 24, Number 4, December 2019 BEST PROXIMITY POINTS OF α-β-ψ-PROXIMAL CONTRACTIVE MAPPINGS IN COMPLETE METRIC SPACES ENDOWED WITH GRAPHS Abstract   PDF
Suthep Suantai, Somkiat Chaipornjareansri
 
Volume 21, Number 4, December 2016 BHASKAR-LAKSHMIKANTHAM TYPE COUPLED FIXED POINT RESULTS FOR RATIONAL CONTRACTIVE EXPRESSION USING g-MONOTONE MAPPING Abstract   PDF
Anita Gupta, Hemant Kumar Nashine
 
Volume 11, Number 2, June 2006 BIFURCATION OF FIXED POINTS FROM A MANIFOLD OF TRIVIAL FIXED POINTS Abstract   PDF
Massimo Furi, Maria Patrizia Pera
 
Volume 11, Number 1, March 2006 BIFURCATION OF SOLITARY WAVES OF THE NONLINEAR EQUATION WITH QUADRATIC POLYNOMIAL POTENTIAL Abstract   PDF
Shao Long Xie, Xiao Chun Hong
 
Volume 21, Number 3, September 2016 BLOW UP OF SOLUTIONS OF NONLINEAR PARABOLIC SYSTEM WITH VARIABLE EXPONENTS Abstract   PDF
A. Gurusamy, L. Shangerganesh, K. Balachandran
 
Volume 11, Number 1, March 2006 Book Review Abstract   PDF
Themistocles M. Rassias
 
Volume 11, Number 4, December 2006 Book Review Abstract   PDF
Themistocles M. Rassias
 
Volume 10, Number 2, June 2005 Book Review Abstract   PDF
Themistocles M. Rassias
 
Volume 9, Number 2, June 2004 Book Review Abstract   PDF
Themistocles M. Rassias
 
Volume 19, Number 4, December 2014 BOUNDARY AND POINT CONTROLS FOR SEMILINEAR STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS Abstract   PDF
N. U. Ahmed
 
Volume 6, Number 2, December 2001 BOUNDARY VALUE PROBLEMS FOR STRONGLY NONLINEAR SECOND ORDER DIFFERENTIAL INCLUSIONS Abstract   PDF
Nikolaos Matzakos, Nikolaos S. Papageorgiou
 
Volume 12, Number 3, September 2007 BOUNDEDNESS IN PROBABILISTIC NORMED SPACES Abstract   PDF
Gao Xuan Zhang, Min Xian Zhang
 
151 - 175 of 1091 Items << < 2 3 4 5 6 7 8 9 10 11 > >> 


ISSN: 1229-1595 (Print), 2466-0973 (Online)